# SDR AALA202104269043

- Difficulty date: April 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 27,328 hours, 10,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L LOW PRESSURE LIGHT ON. SERVICED 2L DOOR DAMPER IAW JOB CARD 26L80052003.
